# SDR SWAA012781

- Difficulty date: October 10, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 47,917 hours, 46,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN CRACKED ( 3 EA ) AT BS 944, STR 25R, BS 931, STR 25R & BS 937, STR 21L.                             REPIRED SKIN PER SRM.
